Skip to main content
I have been on Amoxicillin for about 2 weeks now. I finished my prescription a few days ago and now my period is 2 weeks early. I am on birth control and I know antibiotics can interfere with it, but I was just wondering if maybe they caused my period to be early like that. Should I be worried something is wrong? Thanks in advance for the help!!
I've been on the combination birth control pill Lutera for about a month and a half now. The problem is, on the first pack, my period came halfway through the second active pill week and lasted until almost the end of the inactive pill week (almost a 3 week period!). It was really light, but still super annoying. I shrugged off the experience thinking my body was just getting used to the hormones and stuff.
I've started the second pack and I'm halfway through the second week of active pills and my period has come again! Do you think it will last until the end of the inactive pill week (do I have to suffer through another 3-week long period)? Also, does this irregular period mean the pill isn't working? I am sexually active so I sure hope the pill is working!!!!!!!
Me and my boyfriend were dry humping with no clothes on and we were a little rough. its been 4 days since then and for some reason I have been spotting. I doubt it is my period because I'm not showing my usual cramps or other symptoms. Although I do get my period around this time during some months. Also the spotting is a reddish brown color... I'm scared that I might be pregnant...what is going on??
I'm freaking out right now. I'm about to cry and see my doctor. I'm bleeding, but it's a brown blood instead of a red blood. Is this me spotting?
I lost my "V-card" on Wednesday. I don't know if he popped my cherry or not because I'm bleeding, but I don't know if it's me spotting or I'm on my period. But when I wipe theres like red blood, but I'm not peeing blood?? And I'm scared to go poop because there will be a lot of blood in the toilet and I'm terrified of blood.
I usually take my birth control pill continuously and skip periods for 2-3 months at a time due to bad PMS (ok'd by the Dr.) This month I missed a pill on a Friday and took it Saturday with my Saturday pill but I had started spotting so figured it was time to have a period so I waited a week before starting a new pack and during that time had a period. 2 weeks later I had some strange pink spotting that I hear could be implantation bleeding. Does stopping the pills for a week to have a period put you at greater risk for pregnancy? Normally, besides skipping the periods, I am a perfect user and take it every day at exactly the same time.
I have passed the due date of my period. I am on the injection and I am not pregnant, but I am experiencing brown spotting. What should I do?
I typically start my period at the end of a month and then it continues to lead into the next month. Last month, I ended on the 4th and then had another period in that same month on the 21st-26th. This month, I have yet to have a period. My periods are a little irregular seeing as there have been a few months where I have technically had 2.. but I'm starting to get worried about my late or missed period for this month. I have been sexually active with my boyfriend for over 2 years and for about a year, we haven't used a condom and I'm not on the pill. My boyfriend never actually ejaculates in me, so I was wondering what the chances are of being pregnant from pre-cum alone, and what the chances would be if he hadn't recently ejaculated before intercourse.
As of now, I'm about 5 days late for my period and I have some brown spotting that you typically see at the end of a period, however, I don't feel as though I'm going to start like I usually do. I've had some pains here and there but nothing else. All I'm getting is this brown spotting.
I'm a virgin and engaged in foreplay with my boyfriend a few days ago. There was a point during manual sex where some preejaculate may have come in contact with my vulva in spite of the condom. According to the pregnancy assessment, my odds of being pregnant are low depending on various factors such as ovulation, sperm count, etc. But, as I hadn't started my regular birth control regimen yet and it only takes one sperm to fertilize an egg, to be on the safe side, I took Plan B. A few days later I had some spotting (brown discharge) and a little abdominal pain, which lasted about three days.
I have just a few questions about Plan B. As I understand it, Plan B can sometimes cause spotting and bleeding in women and can make a woman's cycle irregular due to the high dose of hormones being ingested. I've researched a couple of sites, but can't seem to find the answers to the following questions:
1.) What exactly causes the spotting and/or bleeding? Is it the shedding of the uterine lining or something else? Could it be considered a mini-period?
2.) Have there been cases of women taking Plan B correctly (i.e. within the time frame, one pill first, then the 2nd 12 hours later) after one act of unprotected sex, had spotting and/or bleeding and then discovered that she was pregnant?
3.) Does the spotting/bleeding for that month mean that the woman won't have her period the next month? If she does, does that mean that more uterine lining has attached itself to her uterus after her spotting/bleeding and she's just expelling the rest of it?